The University of Southampton
University of Southampton Institutional Repository

A mathematical-model of cliff blasting

A mathematical-model of cliff blasting
A mathematical-model of cliff blasting
0036-1399
117-127
Please, C.P.
118dffe7-4b38-4787-a972-9feec535839e
Wheeler, A.A.
eb831100-6e51-4674-878a-a2936ad04d73
Wilmott, P.
2a2117b4-f509-4102-b335-7cade4d1cec5
Please, C.P.
118dffe7-4b38-4787-a972-9feec535839e
Wheeler, A.A.
eb831100-6e51-4674-878a-a2936ad04d73
Wilmott, P.
2a2117b4-f509-4102-b335-7cade4d1cec5

Please, C.P., Wheeler, A.A. and Wilmott, P. (1987) A mathematical-model of cliff blasting. SIAM Journal on Applied Mathematics, 47 (1), 117-127.

Record type: Article

Full text not available from this repository.

More information

Published date: 1987

Identifiers

Local EPrints ID: 1415
URI: https://eprints.soton.ac.uk/id/eprint/1415
ISSN: 0036-1399
PURE UUID: fcd7598c-6796-4e77-aaa6-386872bcb55d

Catalogue record

Date deposited: 05 Apr 2004
Last modified: 17 Jul 2017 17:16

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×